Biotene Pyrexia Side Effect Reports
The following Biotene Pyrexia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pyrexia, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Leukopenia, Stomatitis, Pyrexia, Rash Maculo-papular, Lymphocyte Count Decreased, Neutrophil Count Decreased|
This Pyrexia side effect was reported by a physician from UNITED STATES. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene (dosage: Unk), which was started on May 25, 2011. Concurrently used drugs:
Biotene Pyrexia Causes and Reviews
A fever is a body temperature that is higher than normal. A normal temperature can vary from person to person, but it is usually around 98.6 F. A fever is not a disease. It is usually a sign that your body is trying to fight an illness or infection.
Infections cause most fevers. You get a fever because your body is trying to kill the virus or bacteria that caused the infection. Most of those bacteria and viruses do well when your body is at your normal temperature. But if you have a fever, it is harder for them to survive. Fever also activates your body's immune system.
Other causes of fevers include
- Medicines, including some antibiotics, blood pressure medicines, and anti-seizure medicines
- Heat illness
- Autoimmune diseases
- Some childhood immunizations
Treatment depends on the cause of your fever. If the fever is very high, your health care provider may recommend taking an over-the-counter medicine such as acetaminophen or ibuprofen. Adults can also take aspirin, but children with fevers should not take aspirin. It is also important to drink enough liquids, to prevent dehydration.
Biotene Pyrexia Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|